# SDR ASAA2022120841080

- Difficulty date: December 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 36,618 hours, 11,599 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: UNKNOWN
- Condition: False Indication
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATED ON TAXI LIGHT EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED B737-900 FIM 21-62 TASK 801. FOUND FLT DECK TRIM VALVE LIGHT ILLUMINATED. GREEN GO LIGHT ILLUMINATED WITH VERIFY BUTTON.
